# SDR CA121228009

- Difficulty date: November 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O AT APPROX 600 FT ASL, THE CREW NOTED NR 1 ENGINE POWER SURGING, FOLLOWED BY WHAT SEEMED TO BE A FLAME OUT.  THE CREW SECURED THE ENGINE AND RETURNED TO THE DEPARTURE AIRPORT FOR A SAFE SINGLE ENGINE LANDING. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON A POSSIBLE UNCOMMANDED AUTOFEATHER.
